# SDR FDEA202307301575

- Difficulty date: July 30, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112320405
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MDC DOOR ACTUATOR YOKE BOTH SUPPORT FRAME WERE FOUND CRACK & BROKEN FABRICATED NEW SUPPORT FRAMES AND INSTALLED WITH FASTENERS I.A.W FEDEX EA NO:T6-  5230-T0375508 P1, SEQ NO:857, TITLE:DOORS - CARGO DOOR/HYD SYS - MAIN CARGO DOOR   ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT)  "MAJOR REPAIR"
